# SDR CA001026019

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: SB7003102
- Condition: Separated
- Location: Aft Base End
- Component: Main Rotor Head, Skrsky, 761030801004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PURCHASE OF THIS HELICOPTER AND DISASSEMBLY FOR INSPECTION AND RE-FURBISHING, THE BLUE POSITION M/R SPINDLE, RETENTION BEARING AND THRUST BEARING WERE REMOVED AS A COMPLETE UNIT.  THE AFT BASE END OF THE THRUST BEARING, APPROX .75 INCH, WAS FOUND SEPARATED FROM THE MAIN BODY OF THE BEARING.  (X)
